Alert archive / New York / Wind Advisories in 2008

Wind Advisory 5, NWS Albany, NY

March 5, 2008Columbia County, Rensselaer County, Washington County, New York; Bennington County, Vermont; Berkshire County, Massachusetts

NWS Albany, NY issued this wind advisory at Mar 5, 2008, 3:29 AM EST for Columbia County, Rensselaer County, Washington County, New York; Bennington County, Vermont; Berkshire County, Massachusetts. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2008, 3:29 AM EST (08:29 UTC)
Expired
Mar 5, 2008, 10:49 AM EST
In force
7 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY, Washington County, NY, Bennington County, VT

The radar

The Albany radar (KENX), 59 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2008-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2008-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 050829
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
329 AM EST WED MAR 5 2008

MAZ001-025-NYZ054-061-084-VTZ013-051600-
/O.NEW.KALY.WI.Y.0005.080305T0829Z-080305T1600Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER-
EASTERN COLUMBIA-SOUTHERN WASHINGTON-BENNINGTON-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...HOOSICK FALLS...
CHATHAM...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...
BENNINGTON
329 AM EST WED MAR 5 2008

...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING FOR
BENNINGTON COUNTY IN SOUTHERN VERMONT...THE BERKSHIRES...AND FOR
THE CENTRAL AND NORTHERN TACONICS.

STRONG EAST TO SOUTHEAST WINDS WILL PERSIST ACROSS THE ADVISORY
AREA THIS MORNING...WITH SOME GUSTS UP TO 50 MPH EXPECTED. THE
STRONGEST AND MOST PERSISTENT GUSTS ARE EXPECTED ACROSS HIGHER
ELEVATIONS...PARTICULARLY ABOVE 1000 FEET.

THE STRONG WINDS ARE A RESULT OF A DEEPENING LOW PRESSURE
SYSTEM...TRACKING NORTHEAST FROM EAST CENTRAL PENNSYLVANIA INTO
SOUTHEAST NEW YORK STATE.

THE WINDS WILL SHIFT INTO THE WEST...AND DIMINISH SLIGHTLY BY NOONTIME.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

KL
1 follow-up statement
000 
WWUS71 KALY 051549
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1049 AM EST WED MAR 5 2008

MAZ001-025-NYZ054-061-084-VTZ013-051700-
/O.CAN.KALY.WI.Y.0005.000000T0000Z-080305T1600Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER-
EASTERN COLUMBIA-SOUTHERN WASHINGTON-BENNINGTON-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...HOOSICK FALLS...
CHATHAM...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...
BENNINGTON
1049 AM EST WED MAR 5 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND
ADVISORY FOR BENNINGTON COUNTY IN SOUTHERN VERMONT...THE
BERKSHIRES...AND FOR THE CENTRAL AND NORTHERN TACONICS.

WIND SPEEDS HAVE SUBSIDED TO BELOW ADVISORY CRITERIA ACROSS THE
AREA LATE THIS MORNING. HOWEVER...WINDS WILL SHIFT TO THE WEST
THIS AFTERNOON BEHIND A COLD FRONT AND COULD GUST TO AROUND 40
MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Mar 5, 12:35 AM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 5, 12:35 AM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1235 AM EST WED MAR 5 2008

.SYNOPSIS...
COLDER AIR AT THE SURFACE WILL CONTINUE TO PUSH SOUTHWARD ACROSS
MOST THE REGION THIS EVENING. TEMPERATURES WILL THEN START TO RISE
TOWARDS WEDNESDAY MORNING. A POTENT STORM SYSTEM WILL CONTINUE TO
TRACK NORTHEAST THROUGH THE OHIO VALLEY THIS EVENING...ACROSS
PENNSYLVANIA TONIGHT....THEN MOVE ALONG THE INTERSTATE 88 CORRIDOR
OF EASTERN NEW YORK ON WEDNESDAY. WITH SHALLOW COLD AIR IN
PLACE...ESPECIALLY NORTH AND WEST OF ALBANY...THIS STORM WILL LIKELY
PRODUCE A SIGNIFICANT ICE STORM ACROSS THE NORTH COUNTRY...BEFORE IT
MOVES AWAY LATE ON WEDNESDAY. FARTHER SOUTH...HEAVY RAIN IS EXPECTED
TO FALL WITH POSSIBLE FLOODING. ANOTHER SIGNIFICANT STORM MAY AFFECT
THE REGION FRIDAY INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SHALLOW COLD AIR CONTINUES TO OOZE SOUTH...AND THE FREEZING
TEMPERATURES HAVE REACHED HERE IN ALBANY. 00Z SOUNDING HERE AT
ALBANY SHOWS A CLASSIC SLEET AND POTENTIAL FREEZING RAIN
SOUNDING. SOME LIGHT GLAZING OCCURRING IN AREAS NORTH OF THE
MOHAWK RIVER AND THE BERKSHIRES. SOME MORE SIGNIFICANT GLAZING
LIKELY IN PARTS OF THE SCHOHARIE VALLEY...ADIRONDACKS AND NORTHERN
LAKE GEORGE AND SARATOGA REGIONS. UPSTREAM CONDITIONS SUGGEST ANY
SURFACE WARMING WILL HOLD OFF UNTIL WELL AFTER MIDNIGHT AND TOWARD
SUNRISE...WHICH IS ALREADY FAIRLY WELL-RESOLVED IN THE FORECAST.
SOUTHERN TACONICS AND NW CT ARE A LITTLE COLDER THAN
FORECASTED...SO MINOR TEMPERATURE ADJUSTMENTS THERE.

THE STORM IS AIMING TO TRACK WELL NW OF THE REGION PER SATELLITE
PICTURES AND RADAR...SO LOW LEVELS WILL WARM...BUT IT MAY TAKE UNTIL
SUNRISE OR AFTER. UNTIL THEN...WARNINGS AND ADVISORIES WILL REMAIN
AS IS. FLOOD WATCHES WILL CONTINUE BASED ON UPSTREAM RADAR
RETURNS...AND FROZEN GROUND AND SNOW MELT.

AS WITH ALL THE MIXED UP STORMS WE HAVE HAD ALL WINTER...MANY
THANKS TO MEDIA AND SPOTTERS FOR RAIN...SNOW AND ICE ACCUMULATION
REPORTS SO FAR FOR THIS STORM....AND WE LOOK FORWARD TO MORE...BUT
ONLY AS SAFETY PERMITS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
THE LOW WILL PULL AWAY RATHER RAPIDLY DURING THE DAY WED...WITH
PRECIP LINGERING THROUGH MUCH OF THE MORNING BEFORE TAPERING TO
WIDELY SCATTERED SHOWERS DURING THE AFTERNOON. TEMPS SHOULD SPIKE UP
BRIEFLY...ESPECIALLY FROM ALBANY SOUTH AND EAST EARLY BUT COLD
ADVECTION IN WAKE OF THE LOW WILL COMMENCE BY AFTERNOON. WINDS WILL
SHIFT TO THE WEST AND WILL BECOME QUITE GUSTY. THE SURFACE LOW
CENTER IS FORECAST TO LIFT NORTHEAST INTO EXTREME NE NY AND NORTHERN
VT BY 18Z...AND NORTHERN MAINE BY 00Z.

SURFACE RIDGE BUILDS IN PRETTY RAPIDLY WED NIGHT UNDER SOUTHWEST
FLOW ALOFT. DRY CONDITIONS EXPECTED FROM WED NIGHT THROUGH THUR AS
THE SURFACE HIGH MOVES ACROSS THE AREA FROM WEST TO EAST. WILL
INCLUDE CHANCE POPS THUR NIGHT ASSOC WITH THE TAIL END OF A WEAK
DISTURBANCE MOVING THROUGH. MOST OF THE FORCING WILL BE WELL NORTH
INTO CANADA...CLOSER TO WHERE THE SURFACE LOW PASSES THROUGH.
STILL...SOME VERY LIGHT SNOW ACCUMULATION POSSIBLE ACROSS THE
WESTERN ADIRONDACKS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
POTENTIAL FOR ANOTHER SIGNIFICANT STORM TO IMPACT THE EAST COAST AND
NEW ENGLAND FRI-SAT TIME FRAME.  ONCE AGAIN MODELS DIFFER. GFS IS
COLDER WITH MAINLY SLOW LIKELY FOR MOST OF THE FORECAST AREA...AND
RAIN WOULD BE CONFINED TO THE EXTREME SOUTHEAST PART OF THE FORECAST
AREA. ECMWF FURTHER WEST WITH MAINLY RAIN LIKELY FOR MOST OF REGION
AND FOR MOST OF THE STORM. HAVE LEANED CLOSER TO THE GFS WITH ONLY
SNOW FORECAST FOR THE NORTHWEST THIRD OF THE FORECAST AREA...AND A
MIX FURTHER SOUTH AND EAST WHICH BECOMES INCREASINGLY LIQUID OVER
THE EXTREME SOUTHEAST.

RELATIVELY COLD SATURDAY NIGHT THROUGH MONDAY AS A HIGH PRESSURE
RIDGE CREST OVER THE REGION SUNDAY MORNING...AND A COLD FRONT
CROSSES SUNDAY NIGHT WITH LIGHT QPF AMOUNTS. ONLY CHANCE TO SLIGHT
CHANCE POPS FORECAST DURING THIS PERIOD WITH TEMPS FORECAST ABOUT 5
TO 10 DEGREES BELOW NORMAL.
THE SOUTHERN AND WESTERN
ADIRONDACKS
SURFACE HIGH BUILDS IN MONDAY NIGHT AND TUESDAY WITH LITTLE IF ANY
PCPN FORECAST. TEMPS STILL BELOW NORMAL.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THERMAL PROFILES ARE DEFINITIVE WITH A SHALLOW LAYER OF SUBFREEZING
AIR ACROSS THE CAPITAL REGION AND INTO KGFL.  THIS WILL RESULT IN A
PERIOD OF FREEZING RAIN THE NEXT FEW HOURS THEN IMPRESSIVE WARM AIR
ADVECTION WILL RESULT IN ABOVE FREEZING TEMPERATURES AND REDUCE THE
THREAT FOR FZRA.  EITHER WAY...IFR TO LIFR CONDITIONS THROUGH THE
REMAINDER OF THE OVERNIGHT INTO WEDNESDAY MORNING.  IN
ADDITION...LLWS IS QUITE EVIDENT PER VWP/S AND FORECAST PROFILES FOR
TAF SITES.  ONCE THIS STORM LIFTS NORTH OF THE REGION...FAVORABLE
MIXING WILL RESULT IN SOME OF THOSE WINDS TRANSPORTED DOWN TO THE
SURFACE DURING THE DAYLIGHT HOURS WEDNESDAY.

WILL NEED TO MONITOR CONVECTION ACROSS KPOU WHERE FAVORABLE DRY SLOT
AND APPROACH OF THE COLD FRONT COULD BRING ABOUT LOW TOP CONVECTIVE
ACTIVITY.  WILL PLACE VCTS AT THIS TIME AND MONITOR UPSTREAM TRENDS.

WED NIGHT/THU...VFR...NO SIG WX.
FRI...MVFR/IFR...CHC RAIN/SNOW.
SAT...MVFR...CHC SHSN.
SUN...VFR...NO SIG WX.

&&

.HYDROLOGY...
A FLOOD WATCH REMAINS IN EFFECT FOR SOUTHERN VERMONT...BERKSHIRE
COUNTY MASSACHUSETTS...LITCHFIELD COUNTY CONNECTICUT AND PARTS OF
EASTERN NEW YORK. PLEASE SEE WATCH /ALBFFAALY/ /WGUS61 KALY/ FOR
DETAILS.

HEAVY RAINFALL WILL COMBINE WITH SNOW MELT TO PRODUCE FLOODING
ACROSS THE WATCH AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
EXPECTED THROUGH NOON WEDNESDAY. THE HEAVIEST RAIN IS EXPECTED FROM
LATE TUESDAY NIGHT INTO WEDNESDAY MORNING.

RIVER FLOODING WILL BE POSSIBLE ANYWHERE IN THE WATCH AREA. IN
ADDITION...SOME RIVER ICE REMAINS IN SOUTHERN VERMONT...WHICH MAY
CAUSE LOCALIZED ICE JAM FLOODING. AREAS WITH FROZEN GROUND MAY
EXPERIENCE SOME FLASH FLOODING. URBAN AND SMALL STREAM FLOODING IS
ALSO POSSIBLE...ESPECIALLY WHERE STORM DRAINS ARE CLOGGED BY
SNOW/ICE OR DEBRIS.

AT THIS TIME MOST FLOODING APPEARS TO BE MINOR...WITH A FEW
LOCATIONS POSSIBLY REACHING MODERATE LEVELS. FORECASTS INDICATE
WIDESPREAD FLOODING IS POSSIBLE...WITH MANY SMALL STREAMS AND CREEKS
COMING OUT OF THEIR BANKS.

STORM FOR FRI-SAT MAY PRODUCE ANOTHER INCH OF LIQUID OVER SOUTHEAST
PART OF FORECAST AREA. THIS MAY CAUSE MORE FLOODING IN THE
ESOPUS...RONDOUT...WAPPINGERS...HOUSATONIC AND TRIBUTARY BASINS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CTZ001-013.
NY...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NYZ040-041-043-
     047>054-058>061-063>066-084.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST WEDNESDAY FOR
     NYZ048>054-058-061-063.
     WINTER STORM WARNING UNTIL 11 AM EST WEDNESDAY FOR NYZ032-033-
     038>043-047-082>084.
MA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MAZ001-025.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST WEDNESDAY FOR MAZ001-
     025.
VT...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR VTZ013>015.
     WINTER STORM WARNING UNTIL 11 AM EST WEDNESDAY FOR VTZ013>015.

&&

AVIATION...BGM

WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Mar 4, 3:43 PM EST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
343 PM EST TUE MAR 4 2008

NYZ032-033-038-039-042-082-083-051200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
NORTHERN WARREN-NORTHERN FULTON-SOUTHEAST WARREN-
343 PM EST TUE MAR 4 2008

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS AND
WESTERN MOHAWK VALLEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

ANOTHER STRONG STORM SYSTEM MAY BRING SIGNIFICANT WINTRY
PRECIPITATION TO THE AREA LATE FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT ANY FREEZING RAIN...SNOW AND OR SLEET
ACCUMULATIONS OF 2 INCHES OR GREATER TO THE NATIONAL WEATHER
SERVICE.

NYZ040-041-043-047-084-VTZ013>015-051200-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
343 PM EST TUE MAR 4 2008

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST WEDNESDAY...
...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL MOHAWK
VALLEY...SCHOHARIE VALLEY...UPPER HUDSON VALLEY AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   FLOOD WATCH.

ALSO...THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING.

IN ADDITION...ANOTHER STRONG STORM SYSTEM MAY BRING SIGNIFICANT
WINTRY PRECIPITATION OR HEAVY RAINFALL TO THE REGION LATE FRIDAY
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT ANY FREEZING RAIN...SNOW OR SLEET
ACCUMULATIONS OF 2 INCHES OR GREATER...AS WELL AS EXCESSIVE
RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE.

MAZ001-025-NYZ048>054-058-061-063-051200-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN COLUMBIA-WESTERN ULSTER-
343 PM EST TUE MAR 4 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL
DISTRICT...CENTRAL AND SOUTHEASTERN CATSKILLS...NORTHERN
AND CENTRAL TACONICS AND BERKSHIRES.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

ALSO...THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING.

IN ADDITION...ANOTHER STRONG STORM SYSTEM MAY BRING SIGNIFICANT
WINTRY PRECIPITATION OR HEAVY RAINFALL TO THE REGION LATE FRIDAY
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT ANY FREEZING RAIN...SNOW OR SLEET
ACCUMULATIONS OF 2 INCHES OR GREATER...AS WELL AS EXCESSIVE
RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE.

CTZ001-013-NYZ059-060-064>066-051200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
343 PM EST TUE MAR 4 2008

...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID HUDSON
VALLEY...SOUTHERN TACONICS AND LITCHFIELD COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

ALSO...THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING.

IN ADDITION...ANOTHER STRONG STORM SYSTEM MAY BRING SIGNIFICANT
WINTRY PRECIPITATION OR HEAVY RAINFALL TO THE REGION LATE FRIDAY
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT EXCESSIVE RAINFALL OR FLOODING TO THE
NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 4:28 AM ESTRiver Flood WarningALYUlster12 hr
Mar 5, 8:47 AM ESTRiver Flood WarningALYUlster21 hr
Mar 5, 12:55 PM ESTRiver Flood WarningALYSchoharie9 hr
Mar 5, 1:00 PM ESTRiver Flood WarningALYUlster6 hr
Mar 5, 1:21 PM ESTRiver Flood WarningALYMontgomery, Schenectady, Schoharie20 hr
Mar 5, 5:24 PM ESTRiver Flood WarningALYDutchess13 hr

Nearby

Wind Advisories in New York, 2008Wind Advisories in Vermont, 2008Wind Advisories in Massachusetts, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.